# SDR MALA040578

- Difficulty date: September 17, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 10,511 hours, 10,560 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: HTE95313
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO ATL, YELLOW HYD SYSTEM HI TEMP LIGHT ILLUMINATED.  FOLLOWED QRH AND RETURNED TO MEM.  MAINTENANCE REMOVED & REPLACED NR 2 ISOLATION VALVE P/N HTE9531-3 IAW RJ MM CH 29-10-14 201.  RAN A/C ON GROUND 30 MINUTES, ACTUATING ALL HYDRAULICALLY ACTUATED COMPONENTS EXCEPT LANDING GEAR, NO HI TEMP ILLUMINATION NOTED.  LEAK CKS ARE GOOD.  A/C OK FOR SERVICE.
